Loperamide addiction withdrawal journey need support - Part 51

By gbread · Apr 27, 2015 · ·
  1. CC,

    I love that word. Moronic. Hahaha! That totally describes my move to take loperamide AFTER weeks off oxycodone. I thought, oh this little pill cant hurt and it sure does make me feel better.

    What a moron! haha

    And I do take Prilosec and that really helps. I guess my insides just feel 'sore'.

    So glad you are off of the crap, Cielo. You are brilliant. Plain and simply brilliant!!

    Love, GBread

Comments

  1. Ellen042
    Gbread and Cielochick, you're not morons, and you're certainly not wimps. You simply hadn't had any experience coming off loperamide to make an informed decision. It's one thing to have others caution you about the perils of a drug, and another to learn from personal experience.

    In my case, I decided to use loperamide to come off opiates for the second time! Don't think that if you did it once you can do it again. It gets harder the second time due to our bodies building up a tolerance to loperamide. ...,but I'm preaching to the choir here.

    Gbread, I completely understand your not wanting to rock the boat in dosage. I didn't document this, but prior to this taper, I had used loperamide in an attempt to come off hydrocodone. I dropped from 18 to 12 pills at once, and was in such extreme pain that I refilled a script for Percocet! All because I was impatient. I also think a half pill cut a week or so is extremely reasonable at this point. Any more, and you'd be making a 25% drop just like I did. You're wise.

    Thanks, Gbread, for encouraging so many on this post, both through your perseverance and your posts. God bless you!

    Love,
    Ellen
  2. Jungledog
    Gbread,

    There is no right or wrong way to taper. Do it at your pace. Are you exercising? If not, please get interval training. You will be really surprised by the difference it makes both physically and mentally.
To make a comment simply sign up and become a member!